# SDR VNAA202509250031

- Difficulty date: August 7, 2025
- Submitted: September 25, 2025
- Operation: Air carrier
- Aircraft: N526EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10304
- Aircraft time: 33,221 hours, 25,824 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: S6283
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR BEAM BTW FS985.00 TO FS1088.20 AND LBL9 AT AFT BAGGAGE BAY FLOOR STRUCTURE.   DUE TO NO DAMAGE IS ALLOWED ON FLOOR BEAM BTW FS 985.00 TO FS 1088.20 AND LBL 9 AT AFT BAGGAGE BAY FLOOR STRUCTURE WAS REPLACED PER CRJ700 SRM 53-61-43-101-001-A01 AND SRM 53-00-41-201-001-A01
